×

Almost periodic solution of a modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response and feedback controls. (English) Zbl 1406.92539

Summary: We consider a modified Leslie-Gower predator-prey model with the Beddington-DeAngelis functional response and feedback controls as follows: \(\dot{x} \left(t\right) = x \left(t\right) \left(a_1 \left(t\right) - b \left(t\right) x \left(t\right) - c \left(t\right) y \left(t\right) / \left(\alpha \left(t\right) + \beta \left(t\right) x \left(t\right) + \gamma \left(t\right) y \left(t\right)\right) - e_1 \left(t\right) u \left(t\right)\right)\), \(\dot{u} \left(t\right) = - d_1 \left(t\right) u \left(t\right) + p_1 \left(t\right) x \left(t - \tau\right)\), \(\dot{y} \left(t\right) = y \left(t\right) \left(a_2 \left(t\right) - r \left(t\right) y \left(t\right) / \left(x \left(t\right) + k \left(t\right)\right) - e_2 \left(t\right) \nu \left(t\right)\right)\), and \(\dot{\nu}(t) = - d_2(t) \nu(t) + p_2(t) y(t - \tau)\). Sufficient conditions which guarantee the permanence and existence of a unique globally attractive positive almost periodic solution of the system are obtained.

MSC:

92D25 Population dynamics (general)
34C25 Periodic solutions to ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Leslie, P. H., Some further notes on the use of matrices in population mathematics, Biometrika, 35, 3-4, 213-249 (1948) · Zbl 0034.23303
[2] Hsu, S. B.; Huang, T. W., Global stability for a class of predator-prey systems, SIAM Journal on Applied Mathematics, 55, 3, 763-783 (1995) · Zbl 0832.34035 · doi:10.1137/S0036139993253201
[3] Leslie, P. H.; Gower, J. C., The properties of a stochastic model for the predator-prey type of interaction between two species, Biometrika, 47, 219-234 (1960) · Zbl 0103.12502
[4] Korobeinikov, A., A Lyapunov function for Leslie-Gower predator-prey models, Applied Mathematics Letters, 14, 6, 697-699 (2001) · Zbl 0999.92036 · doi:10.1016/S0893-9659(01)80029-X
[5] Aziz-Alaoui, M. A.; Daher Okiye, M., Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Applied Mathematics Letters, 16, 7, 1069-1075 (2003) · Zbl 1063.34044 · doi:10.1016/S0893-9659(03)90096-6
[6] Huo, H. F.; Li, W. T., Periodic solutions of delayed Leslie-Gower predator-prey models, Applied Mathematics and Computation, 155, 3, 591-605 (2004) · Zbl 1060.34039 · doi:10.1016/S0096-3003(03)00801-4
[7] Nindjin, A. F.; Aziz-Alaoui, M. A.; Cadivel, M., Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay, Nonlinear Analysis: Real World Applications, 7, 5, 1104-1118 (2006) · Zbl 1104.92065 · doi:10.1016/j.nonrwa.2005.10.003
[8] Chen, L.; Chen, F., Global stability of a Leslie-Gower predator-prey model with feedback controls, Applied Mathematics Letters, 22, 9, 1330-1334 (2009) · Zbl 1173.34333 · doi:10.1016/j.aml.2009.03.005
[9] Zhang, T. W.; Gan, X. R., Existence and permanence of almost periodic solutions for Leslie-Gower predatorCprey model with variable delays, Electronic Journal of Differential Equations, 2013, 1-21 (2013) · Zbl 1287.39005
[10] Zhang, Z. M., Almost periodic solution of a modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response, Journal of Applied Mathematics, 2013 (2013) · Zbl 1397.34119 · doi:10.1155/2013/834047
[11] Chen, F.; Li, Z.; Huang, Y., Note on the permanence of a competitive system with infinite delay and feedback controls, Nonlinear Analysis: Real World Applications, 8, 2, 680-687 (2007) · Zbl 1152.34366 · doi:10.1016/j.nonrwa.2006.02.006
[12] Dou, X. Y.; Li, Y. K., Almost periodic solution for a food-limited population model with delay and feedback control, International Journal of Computational and Mathematical Sciences, 5, 4, 174-179 (2011)
[13] Fan, M.; Wang, K.; Jiang, D., Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments, Mathematical Biosciences, 160, 1, 47-61 (1999) · Zbl 0964.34059 · doi:10.1016/S0025-5564(99)00022-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.